Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Meaning of brown line on stomach after spotting mid-cycle?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I'm 40 and my tubes have been tied for 14 years. 3 months ago my period started becoming irregular. In October it came on 5 days early, Novemeber I came on the regular day the same as in September, December 1 I thought i was coming on again but i had very light spotting (one light spot a day for 2 days), then I came on December 29, January 21-22 very faint spotting, came on the 23rd last for for 2-3 days. Then on the 29th I noticed a brown vertical line on my stomack leading down to my pubic area. What does this mean?
Posted Fri, 28 Feb 2014 in General Health
Answered by Dr. Rhea Chanda 56 minutes later
Brief Answer: peri-menopause Detailed Answer: Hi, You may have entered the peri-menopause period. During this time, you will have irregular cycle, and possible symptoms like hot flashes, bodyache, decreased libido. Its usually a transition period lasting 1-2 years. Until your menses stop completely. If your family is complete, this is nothing to worry about. Some times, of the bleeding is heavy or the symptoms cannot be handled, then treatment in the form of hormone replacement therapy is advised. About the brown line, skin changes are also common. Sometimes they become prominent. You can apply aloe vera or vitamin E oil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor